# SDR EOPA20130806637

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N637AL
- Make and model: Bell 407
- Aircraft serial: 53293
- Aircraft time: 7,230 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062107V
- Part serial: HR747
- Condition: Ratcheting
- Location: Collective
- Part time: 17,435 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COLLECTIVE MOVEMENT WAS NOT SMOOTH.  A RATCHETY FEELING IN THE COLLECTIVE LEVER.  SERVO'S WERE SWAPPED TO THE CYCLIC CONTROLS.  PROBLEM FOLLOWED THE SERVO.
